# SDR 05FDEA03669

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Unknown
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL DOUBLER REPAIR AT LEFT WING NR 1 SLAT UPPER SURFACE L/E AREA BETWEEN WING STATIONS XIS129 TO XIS133.  PERFORMED A GVI OF EXISTING REPAIR IAW SRM 57-10-00 FIG 84 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO8-5100-7-5001.
